A Note On Graphs Representable As Product Graphs
Zlatomir Lukić (1982)
Publications de l'Institut Mathématique
Similarity:
Zlatomir Lukić (1982)
Publications de l'Institut Mathématique
Similarity:
Amanda Niedzialomski (2016)
Discussiones Mathematicae Graph Theory
Similarity:
For k ∈ ℤ+ and G a simple, connected graph, a k-radio labeling f : V (G) → ℤ+ of G requires all pairs of distinct vertices u and v to satisfy |f(u) − f(v)| ≥ k + 1 − d(u, v). We consider k-radio labelings of G when k = diam(G). In this setting, f is injective; if f is also surjective onto {1, 2, . . . , |V (G)|}, then f is a consecutive radio labeling. Graphs that can be labeled with such a labeling are called radio graceful. In this paper, we give two results on the existence of radio...
Pranava K. Jha, Sandi Klavžar, Blaž Zmazek (1997)
Discussiones Mathematicae Graph Theory
Similarity:
Weichsel (Proc. Amer. Math. Soc. 13 (1962) 47-52) proved that the Kronecker product of two connected bipartite graphs consists of two connected components. A condition on the factor graphs is presented which ensures that such components are isomorphic. It is demonstrated that several familiar and easily constructible graphs are amenable to that condition. A partial converse is proved for the above condition and it is conjectured that the converse is true in general.
Gary Chartrand, Donald L. Goldsmith, Seymour Schuster (1979)
Colloquium Mathematicae
Similarity:
Mekkia Kouider, Preben Dahl Vestergaard (2004)
Discussiones Mathematicae Graph Theory
Similarity:
Let a and b be integers 4 ≤ a ≤ b. We give simple, sufficient conditions for graphs to contain an even [a,b]-factor. The conditions are on the order and on the minimum degree, or on the edge-connectivity of the graph.
Sandi Klavžar, Matjaz Kovse (2007)
Discussiones Mathematicae Graph Theory
Similarity:
The Θ-graph Θ(G) of a partial cube G is the intersection graph of the equivalence classes of the Djoković-Winkler relation. Θ-graphs that are 2-connected, trees, or complete graphs are characterized. In particular, Θ(G) is complete if and only if G can be obtained from K₁ by a sequence of (newly introduced) dense expansions. Θ-graphs are also compared with familiar concepts of crossing graphs and τ-graphs.
Beata Orchel (1996)
Discussiones Mathematicae Graph Theory
Similarity:
In this paper we give all pairs of non mutually placeable (p,q)-bipartite graphs G and H such that 2 ≤ p ≤ q, e(H) ≤ p and e(G)+e(H) ≤ 2p+q-1.
Norbert Polat (2003)
Discussiones Mathematicae Graph Theory
Similarity:
A class C of graphs is said to be dually compact closed if, for every infinite G ∈ C, each finite subgraph of G is contained in a finite induced subgraph of G which belongs to C. The class of trees and more generally the one of chordal graphs are dually compact closed. One of the main part of this paper is to settle a question of Hahn, Sands, Sauer and Woodrow by showing that the class of bridged graphs is dually compact closed. To prove this result we use the concept of constructible...
Sylwia Cichacz, Mateusz Nikodem (2017)
Discussiones Mathematicae Graph Theory
Similarity:
A distance magic labeling of a graph G = (V,E) with |V | = n is a bijection ℓ from V to the set {1, . . . , n} such that the weight w(x) = ∑y∈NG(x) ℓ(y) of every vertex x ∈ V is equal to the same element μ, called the magic constant. In this paper, we study unions of distance magic graphs as well as some properties of such graphs.
Abdollah Khodkar, Rui Xu (2007)
Discussiones Mathematicae Graph Theory
Similarity:
In this note we give a characterization of the complete bipartite graphs which have an even (odd) [a,b]-factor. For general graphs we prove that an a-edge connected graph G with n vertices and with δ(G) ≥ max{a+1,an/(a+b) + a - 2} has an even [a,b]-factor, where a and b are even and 2 ≤ a ≤ b. With regard to the edge-connectivity this result is slightly better than one of the similar results obtained by Kouider and Vestergaard in 2004 and unlike their results, this result has no restriction...
Akiyama, Jin, Harary, Frank (1979)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Slobodan K. Simić (1980)
Publications de l'Institut Mathématique
Similarity: